# SDR QXEA200400380

- Difficulty date: May 27, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 13,736 hours, 19,711 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE LOWER INBOARD ENGINE SUPPORT STRUT IS CHAFED ON INBOARD SIDE OF STRUT.  APPLIED PROTECTIVE COATING PER RD 8-54-036.
